MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPC; LIPASE TEST SYSTEM
Catalog Number 07041918190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c701 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for lipc lipase colorimetric (lipc) on a cobas 8000 c (701) module.Data was provided with discrepant results for an additional patient sample (patient 2).On (b)(6) 2023 patient 2 initial result was greater than 410.6 u/l.The repeat result using dilution was 478 u/l.On (b)(6) 2023 the repeat result was 37 u/l.On (b)(6) 2023 patient 1 initial result was 700 u/l.The sample was repeated on (b)(6) 2023 with a result of 40 u/l.
 
Additional Manufacturer Narrative
The initial report stated: "on (b)(6) 2023 patient 2 initial result was greater than 410.6 u/l.The repeat result using dilution was 478 u/l.On (b)(6) 2023 the repeat result was 37 u/l." it was clarified that the repeat result using dilution was 477.7 u/l.It was clarified that the result from (b)(6) 2023 was from a new sample and the result was 37.3 u/l.Sections a2 and a3 were updated.Section d4, lot number and expiration date were updated.
 
Additional Manufacturer Narrative
Section d4, lot number was updated.Calibration was last performed on (b)(6) 2023 and was acceptable.Qc was acceptable.The customer had no issues with other patient samples or other assays.The customer regularly cleans the sample and reagent probes.All necessary special wash programming has been installed.The photometer lamp and cuvettes have been replaced according to recommendations.No changes were made to the gear pump.The customer has not complained of further issues.A general reagent problem was excluded as calibration and qc were acceptable.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
LIPC
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17613940
Report Number1823260-2023-02763
Device Sequence Number17822286
Product Code CHI
UDI-Device Identifier04015630934812
UDI-Public04015630934812
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number07041918190
Device Lot Number728305
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer08/24/2023
11/07/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date09/07/2023
11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient SexMale